Skew-symmetric distributions generated by the distribution function of the normal distribution

Thumbnail
URI:
https://hdl.handle.net/10925/743
Carrera:
Plan Común Ingeniería
Facultad:
Facultad de Ingeniería
Fecha de publicación:
2012-02-25
Datos de publicación:
Environmetrics, Vol.18, N°4, 395-407, 2007
Temas:
Matemáticas
Collections
Resumen:
In this paper we study a general family of skew-symmetric distributions which are generated by the cumulative distribution of the normal distribution. For some distributions, moments are computed which allows computing asymmetry and kurtosis coefficients. It is shown that the range for asymmetry and kurtosis parameters is wider than for the family of models introduced by Nadarajah and Kotz (2003). For the skew-t-normal model, we discuss approaches for obtaining maximum likelihood estimators and derive the Fisher information matrix, discussing some of its properties and special cases. We report results of an application to a real data set related to nickel concentration in soil samples.

Recursos relacionados